Stability of a difference problem for a system of parabolic equations with nonstandard boundary conditions
Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 946-954 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1997_33_7_a11,
     author = {O. S. Mazhorova and Yu. P. Popov and A. S. Saharchuk},
     title = {Stability of a difference problem for a system of parabolic equations with nonstandard boundary conditions},
     journal = {Differencialʹnye uravneni\^a},
     pages = {946--954},
     year = {1997},
     volume = {33},
     number = {7},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1997_33_7_a11/}
}
TY  - JOUR
AU  - O. S. Mazhorova
AU  - Yu. P. Popov
AU  - A. S. Saharchuk
TI  - Stability of a difference problem for a system of parabolic equations with nonstandard boundary conditions
JO  - Differencialʹnye uravneniâ
PY  - 1997
SP  - 946
EP  - 954
VL  - 33
IS  - 7
UR  - http://geodesic.mathdoc.fr/item/DE_1997_33_7_a11/
LA  - ru
ID  - DE_1997_33_7_a11
ER  - 
%0 Journal Article
%A O. S. Mazhorova
%A Yu. P. Popov
%A A. S. Saharchuk
%T Stability of a difference problem for a system of parabolic equations with nonstandard boundary conditions
%J Differencialʹnye uravneniâ
%D 1997
%P 946-954
%V 33
%N 7
%U http://geodesic.mathdoc.fr/item/DE_1997_33_7_a11/
%G ru
%F DE_1997_33_7_a11
O. S. Mazhorova; Yu. P. Popov; A. S. Saharchuk. Stability of a difference problem for a system of parabolic equations with nonstandard boundary conditions. Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 946-954. http://geodesic.mathdoc.fr/item/DE_1997_33_7_a11/